# SDR LR7A2021022302800

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 00717075T6
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HB5302, FOUND THE FS880 LT SIDE BULKHEAD WEB LOWER DOUBLER CRACKED, WL202, LBL61-75.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CH. 51-60 & 51-70.  NR 0112.  PSE 53-50-07, AD 2012-06-09.
